# SDR QXEA200500791

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT INBOARD FLAP LOWER SKIN HAS GRAVEL DAMAGE.  REPAIRED IAW CRJ700 SRM 51-26-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
